# SDR DALA2016041803103

- Difficulty date: April 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y 503.2  AT FWD GALLEY AREA ON FRAME 16.  REPLACED RAIL DUMMY +Y503.2 AT FWD GALLEY AREA ON FRAME 12 TO 16 SRM 51-72-11 AND DWG D53112825.
